Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Baravykas

Homeopatic drugs

Ok ppl I browsed the forums and didnt see anything about homeopatic drugs. My derm told me to use differin + homeopatic drugs which he said should balance my body condition. I mean I have such symptoms like chilling and blue hands even in warm places so such things could be connected with acne and I agree with him. As I surfed the internet the effects of homeopatic drugs are contradictory. I mean some say it works perfect others say it does nothing. Do you people know anything about it?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×